Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 53, Issue 3, 2017
Metadata
 

Effective Basepoint-Free Theorem for Semi-Log Canonical Surfaces
Osamu Fujino
pp. 349–370
Abstract | Full-Text PDF (455 KB) | Metadata

Smoothing Properties and Scattering for the Magnetic Schrödinger and Klein–Gordon Equations in an Exterior Domain with Time-Dependent Perturbations
Kiyoshi Mochizuki and Sojiro Murai
pp. 371–393
Abstract | Full-Text PDF (481 KB) | Metadata

Twisted Alexander Polynomials of Hyperbolic Links
Takayuki Morifuji and Anh T. Tran
pp. 395–418
Abstract | Full-Text PDF (513 KB) | Metadata

Paradoxical Partition of Unity for Hypergroups
Akram Yousofzadeh
pp. 419–429
Abstract | Full-Text PDF (363 KB) | Metadata

Exponents of Some One-Dimensional Gauss–Manin Systems
Alberto Castaño Domínguez
pp. 431–455
Abstract | Full-Text PDF (496 KB) | Metadata